# SDR CA140324003

- Difficulty date: March 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 7,033 hours
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Engine Oil
- Part time: 6,033 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE RT ENGINE OIL PRESSURE DROPPED TO NEAR ZERO, CREW REDUCED POWER AND ACTIONED QRH, OIL PRESSURE RETURNED TO NORMAL. ACFT RETURNED TO LAND. THIS IS THE SECOND OCCURANCE WITH THIS ENGINE, THE FIRST TIME THE ENGINE WAS REMOVED AND THE NR 4 BEARING CARBON SEAL WAS REPLACED. SUBSEQUENT TO THIS ANOTHER OF OUR AIRCRAFT HAD A SIMILAR INCIDENT AND THAT ENGINE WAS ALSO REMOVED FOR REPAIR AT WHICH TIME THE MFG IMPLEMENTED 2 SB IN RELATION TO THE NR 4 BEARING SEALING.  IT IS THOUGHT THAT IS THE PROBLEM WITH THIS ENGINE.
